# SDR AALA20170903009

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 21,978 hours, 8,756 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  AIRCRAFT RETURNED TO THE GATE ACCOUNT LEFT ENGINE OVER HEAT WITH BOTH FIRE BOTTLES USED. FIRE DEPARTMENT MET AIRCRAFT WITH NO EVIDENCE OF OVER HEAT.  PERFORMED ENG. EXCEEDANCE CK PER AMM 71-00-00-740-801 NO EXCEEDANCES. PERF ACT TEST PER AMM 71-00-00-700-807-F00-TEST NML NO ACT FAULTS.  INSP NR 1 ENG PER AMM 71-00-00-800-803-F00 NO DAMAGE OR DEFECTS NOTED. PERF OVHT INSP PER FIM 26-10-00-810-811 NO DAMAGE NOTED.  REPLACED BOTH LEFT AND RIGHT DISCHARGED FIRE BOTTLES IAW AMM 26-21-00, OK FOR SERVICE.
